2017
Том 69
№ 9

All Issues

An optimality criterion for extraction of a weak additive signal from random background noise of arbitrary nature

Daletskii Yu. L., Gatkin N. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 23 (1971), no. 1, pp 64-69.

Citation Example: Daletskii Yu. L., Gatkin N. G. An optimality criterion for extraction of a weak additive signal from random background noise of arbitrary nature // Ukr. Mat. Zh. - 1971. - 23, № 1. - pp. 75–81.

Full text